# SDR 95ZZZX835

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31154
- Make and model: Hughes 369D
- Aircraft serial: 500716D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Uniball
- Part number: 369A7013
- Condition: Worn
- Location: Swashplate
- Part time: 1,718 hours
- Component: 369A70033
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BI-ANNUAL REGREASE OF M/R SWASHPLATE, DISCOVERED SWASHPLATE UNIBALL HAD EXCESSIVE AXIAL PLAY. M/R SWASHPLATE WAS REMOVED AND SENT FOR OVERHAUL.
